10.1002/(sici)1096-8628(19970331)69:3<280::aid-ajmg12>3.0.co;2-n
Doi:
10.1002/(sici)1096-8628(19970331)69:3<280::aid-ajmg12>3.0.co;2-n
Title:
Preferential loss of the paternal alleles in the 18q- syndrome
Author:
Cody, Jannine D.; Pierce, Jessica F.; Brkanac, Zoran; Plaetke, Rosemarie; Ghidoni, Patricia D.; Kaye, Celia I.; Leach, Robin J.
Year: 1997
Month: 03
Day: 31
Volume: 69
Issue: 3
First_page: 280
Last_page: 286
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: adbd7aaac5acd3800bf53ec4250f1e5b
Filesize: 234299
Timeadded: 2014-08-31 00:53:21
Journalid: 1083
Original Link: https://www.wenrao.com/i/2fAq7mMwV7reytLkF